# SDR DL72S010446

- Difficulty date: March 17, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- Aircraft time: 59,785 hours, 39,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 0201875003
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 30D EMERGENCY LIGHT INOP.// FOUND DAMAGED WIRING HARNESS, REPLACED HARNESS SECTION. OPS CK OK.
